On logarithmic nonabelian Hodge theory of higher level in characteristic p
Rendiconti del Seminario Matematico della Università di Padova, Volume 134 (2015), p. 47-92
The full text of recent articles is available to journal subscribers only. See the journal's website
@article{RSMUP_2015__134__47_0,
     author = {Ohkawa, Sachio},
     title = {On logarithmic nonabelian Hodge theory of higher level in characteristic $p$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {134},
     year = {2015},
     pages = {47-92},
     mrnumber = {3428415},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2015__134__47_0}
}
Ohkawa, Sachio. On logarithmic nonabelian Hodge theory of higher level in characteristic $p$. Rendiconti del Seminario Matematico della Università di Padova, Volume 134 (2015) pp. 47-92. http://www.numdam.org/item/RSMUP_2015__134__47_0/

[1] Pierre Berthelot, Berthelot letter to Illusie, (1990).

[2] Pierre Berthelot, D -modules arithmétiques I. Opérateurs différentiels de niveau fini. Ann. Sci. École Norm. Sup. (4), 29(2) (1996), 185–272. | Numdam | MR 1373933 | Zbl 0886.14004

[3] Pierre Berthelot, D -module arithmétiques II. Descente par Frobenius, Mém. Soc. Math. France 81 (2000). | Numdam | Zbl 0948.14017

[4] Michel Gros, Bernard Le Stum and Adolfo Quirós, A Simpson correspondance in positive characteristic, Publ. Res. Inst. Math. Sci. 46 (2010), 1–35. | MR 2662614 | Zbl 1200.14036

[5] Kazuya Kato, Logarithmic structures of Fontaine-Illusie, in Algebraic analysis, geometry, and number theory (Baltimore, MD, 1988), 191–224, Johns Hopkins Univ. Press, Baltimore, MD (1989). | MR 1463703 | Zbl 0776.14004

[6] Bernard Le Stum and Adolfo Quirós, Transversal crystals of finite level. Ann. Inst. Fourier (Grenoble), 47(1) (1997), 69–100. | Numdam | MR 1437179 | Zbl 0883.14006

[7] Pierre Lorenzon, Indexed algebras associated to a log structure and a theorem of p-descent on log schemes, Manuscripta Mathematica 101 (2000), 271–299. | MR 1751034 | Zbl 0986.14011

[8] Kazuaki Miyatani, On the finitude of logarithmic crystalline cohomology of higher level, master thesis (2009).

[9] Claude Montagnon, Généralisation de la théorie arithmétique des D-modules a ` la géométrie logarithmique, Ph.D. thesis, L’université de Rennes I (2002); see http://tel.archives-ouvertes.fr/docs/00/04/52/24/PDF/tel-00002545.pdf.

[10] Arthur Ogus and Vladimir Vologodsky, Nonabelian Hodge theory in characteristic p . Publ. Math. Inst. Hautes Études Sci., 106 (2007), 1–138. | MR 2373230 | Zbl 1140.14007

[11] Daniel Schepler, Logarithmic nonabelian Hodge theory in characteristic p , arXiv:0802.1977. | MR 2708584

[12] Carlos T. Simpson, Higgs bundles and local systems. Publ. Math. Inst. Hautes Études Sci., 75 (1992), 5–95. | Numdam | MR 1179076 | Zbl 0814.32003